# SDR CA190326001

- Difficulty date: March 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 1 hours
- Engine: Pwa PW123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 82400033
- Condition: Failed
- Location: Nlg Wow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ATB CARRIED OUT DUE TO WOW CAUTION DEFECT. PROBLEM TRACED TO #2 NLG WOW SENSOR. WOW SENSOR REPLACED, FUNCTION CHECKS CARRIED OUT, A/C RTS. (TC# 20190326001)
